Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Weak Distances between Random Subproportional Quotients of $\ell^m_1$

Tom 60 / 2012

Piotr Mankiewicz Bulletin Polish Acad. Sci. Math. 60 (2012), 285-294 MSC: 46B09, 46B20. DOI: 10.4064/ba60-3-8

Streszczenie

Lower estimates for weak distances between finite-dimensional Banach spaces of the same dimension are investigated. It is proved that the weak distance between a random pair of $n$-dimensional quotients of $\ell^{n^2}_1$ is greater than or equal to $c\sqrt{n/\log^3 n}$.

Autorzy

  • Piotr MankiewiczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa 10, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek